| Model Number |
MMT-523RNAS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Death (1802); Hyperglycemia (1905)
| Date of Event |
08/11/2013
Type of Reportable Event
Death
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that the customer passed away at home in hospice care.The cause of death was lung cancer.The caller stated that the customer had c.O.P.D that may have led to the customer's passing.The customer¿s blood glucose was 650 mg/dl at the time of admission into home hospice care.The customer was wearing the insulin pump at the time of death.The customer was not using sensors.The caller declined to return the insulin pump for analysis as they no longer had it.